MENU

You are here

Publications

Export 1539 results:
2005
Dabrowski L, Landi G, Paschke M, Sitarz A. The spectral geometry of the equatorial Podles sphere. C. R. Math. 340 (2005) 819-822 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2275
Coclite GM, Holden H. Stability of solutions of quasilinear parabolic equations. J. Math. Anal. Appl. 308 (2005) 221-239 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2892
DeSimone A, Tamagnini C. Stress-dilatancy based modelling of granular materials and extensions to soils with crushable grains. Int. J. Numer. Anal. Met. 29 (2005) 73-101 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2165
Boscain U, Mason P. Time minimal trajectories for two-level quantum systems with drift.; 2005. Available from: http://hdl.handle.net/1963/1688
Boscain U, Chitour Y. Time Optimal Synthesis for Left-Invariant Control Systems on SO(3). SIAM J. Control Optim. 44 (2005) 111-139 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2258
Baulieu L, Bossard G, Tanzini A. Topological vector symmetry, topological gauge fixing of BRSTQFT and construction of maximal supersymmetry.; 2005. Available from: http://hdl.handle.net/1963/1741
Coclite GM, Piccoli B, Garavello M. Traffic flow on a road network. SIAM J. Math. Anal. 36 (2005) 1862-1886 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1584
Bianchini S, Bressan A. Vanishing viscosity solutions of nonlinear hyperbolic systems. Ann. of Math. 161 (2005) 223-342 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3074
DeSimone A, Alberti G. Wetting of rough surfaces: a homogenization approach. Proc. R. Soc. Lon. Ser. A 461 (2005) 79-97 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2253
2004
Dubrovin B. On almost duality for Frobenius manifolds. Amer. Math. Soc. Transl. 212 (2004)\\n75-132. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2543
Dubrovin B. On analytic families of invariant tori for PDEs. Astérisque. Issue 297, 2004, Pages 35-65 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6474
Dal Maso G, Murat F. Asymptotic behaviour and correctors for linear Dirichlet problems with simultaneously varying operators and domains. Ann. Inst. H. Poincaré. Anal. Non Linéaire 21 (2004), (4), p. 445-486. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1611
Berti M, Bolle P. Bifurcation of free vibrations for completely resonant wave equations. Boll. Unione Mat. Ital. Sez. B 7 (2004) 519-528 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2245
Adami R, Dell'Antonio G, Figari R, Teta A. Blow-up solutions for the Schrödinger equation in dimension three with a concentrated nonlinearity. Ann. Inst. H. Poincare Anal. Non Lineaire 21 (2004) 121-137 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2998
Marra A, Mola A, Quartapelle L, Riviello L. Calculation of impulsively started incompressible viscous flows. Int. J. Numer. Meth. Fluids. 2004 ;46:877–902.
DeSimone A. Coarse-grained models of materials with non-convex free-energy: two case studies. Computer methods in applied mechanics and engineering , 193 (2004) 5129-5141 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4884
Altafini C. Coherent control of open quantum dynamical systems. Phys. Rev. A 70 (2004) 062321 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2227
Bressan A, Yang T. On the convergence rate of vanishing viscosity approximations. Comm. Pure Appl. Math. 57 (2004) 1075-1109 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2915
Guzzetti D. The elliptic representation of the sixth Painlevé equation. Théories asymptotiques et équations de Painlevé : [colloque], Angers, juin 2004 / édité par Éric Delabaere, Michèle Loday-Richaud. - Paris : Société mathématique de France, 2006. - Collection SMF. Séminaires et congrès. - page : 83-101 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6529
Alouges F, Conti S, DeSimone A, Pokern I. Energetics and switching of quasi-uniform states in small ferromagnetic particles. M2AN Math. Model. Numer. Anal. 38 (2004) 235-248 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2999
Caldiroli P, Musina R. Existence of H-bubbles in a perturbative setting. Rev. Mat. Iberoamericana 20 (2004) 611-626 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1606
Carlet G, Dubrovin B, Youjin Z. The Extended Toda Hierarchy. Moscow Math. J. 4 (2004)\\n313-332. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2542
Hawkins E, Landi G. Fredholm modules for quantum euclidean spheres. J. Geom. Phys. 49 (2004) 272-293 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1636
Bartocci C, Falqui G, Pedroni M. A geometric approach to the separability of the Neumann-Rosochatius system. Differential Geom. Appl. 21 (2004) 349-360 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2541
Caldiroli P, Musina R. H-bubbles in a perturbative setting: the finite-dimensional reduction\\\'s method. Duke Math. J. 122 (2004), no. 3, 457--484 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1607

Pages

Sign in